# SDR ASAA2020121433691

- Difficulty date: December 14, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 19,289 hours, 6,151 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Display
- Part number: 100370750
- Part serial: 1582
- Condition: Inoperative
- Location: Right Wing
- Part time: 63,784 hours, 25,316 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FUELER REPORTS "TANK ONE" DISPLAY BLANKED OUT WHILE FUELING.  CLOSED THE DOOR WOULD NOT COME BACK ON.  GROUNDED-YES.  REMOVED AND REPLACED TANK ONE REFUEL QUANTITY INDICATOR, IAW B737-900 AMM 28-41-61.  OPERATIONAL TEST GOOD.
